# SDR DALA14002916715

- Difficulty date: January 3, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 44,673 hours, 16,283 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 845
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BS 845 WALL LOWER ATTACH ANGLE IS CORRODED BETWEEN LBL 12-24.  REMOVED DAMAGED ANGLE IAW SRM 51-40-02, FABRICATED NEW ANGLE IAW SRM 51-30-01 AND DWG: 453N1151 REV.F, INSTALLED NEW ANGLE IAW SRM 51-40-02.
